General Health
"Health is a state of complete physical, mental and social well-being and not merely the absence of disease or infirmity." - WHO
General Health
Join our community in safely discussing general health concerns you have for yourself or for your loved ones. Our community is Doctor moderated.
  1. 2
  2. Hi @MANJU it is possible for mild contusions after the injury you describe, however one wouldn’t expect the pain to continue for so long in that nature. I recommend for you to see your doctor for a...
    Dr. Dinesh G
  3. 1
  4. Hi @Pear yes that is likely, if you don't have any other symptoms or skin changes elsewhere, you can try some anti-fungal creams OTC such as miconazole - visit your local pharmacist at places like ...
    Dr. Dinesh G
  5. 0
  6. Hi @Novi the problem you describe is a sleep disorder which requires further evaluation. Here are some measures recommended by the American Academy of Family Physicians that you can try to improve ...
    Dr. Dinesh G
  7. 0
  8. My mum had a similar experience. This is good advice. Thank you! 
    @katea
  9. 0
  10. Hi! 

    From what I can see on the image it does not appear to look like hives. Secondly I would avoid giving antihistamines like benadryl I'm a child less than 6 months. The safest antihistami...
    Dr. Aditya S
    Space Doctor
  11. 0
  12. Hi @Saruri there are several possible causes for this, ranging from allergies to insect bites. Even the extent and duration of the rash, it would be best to have a discussion with a doctor to work ...
    Dr. Dinesh G
  13. 0
  14. Hi!

    I'm sorry to hear about your occular stroke last month, I do hope you have managed to recover without much deficits. This full ache in your left calf sounds non specific, however as it i...
    Dr. Aditya S
    Space Doctor
  15. 0
  16. Hi @vermie 

    Very unfortunate that you got a burn. Managed to see the pic. Hope you get better soon.

    Did you run the hand under running cool water  after the burn ? That can potentiall...
    Dr. Kannan R
    Space Doctor
  17. 1
  18. Hi.

    Yes you are correct in a way to be experiencing some side effects if medicines like ella is taken twice in very short intervals.

    But a good news is, ella has a half life ( the tim...
    Dr. Kannan R
    Space Doctor
  19. 2
  20. Hi again Celestine,

    Based on your description might still be difficult to know if the two incidents are connected. It might indeed be due to a nerve compression which could occur either at t...
    Dr. Ken J T
    Space Doctor